| Model Number |
9-ASD-038 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2022, a 38mm amplatzer septal occluder was selected to be implanted using a 14fr non-abbott delivery sheath.It was noted that during procedure the amplatzer septal occluder exhibited a deformation upon deployment.The decision was made to abort the implant procedure.The patient was stable at the time of report.
Event or Problem Description
It was reported that on (b)(6) 2022, a 38mm amplatzer septal occluder was selected to be implanted using a 14fr non-abbott delivery sheath.It was noted that during procedure the amplatzer septal occluder exhibited a deformation upon deployment.The decision was made to abort the implant procedure.The patient was stable at the time of report.Subsequent to the previously filed report, additional information was received that a cobra deformation of the amplatzer septal occluder was confirmed via fluoroscopy while inside the patient.There was no kink or angulation noted in the delivery system and no interaction with cardiac structures.The decision was made to remove the occluder prior to being released, the 14fr delivery sheath, and to abort the implant procedure.The patient was sent for surgical repair.The patient had remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects reported.The patient was stable at the time of report.
Additional Manufacturer Narrative
An event of device deformity was reported.The investigation confirmed the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to the labeling design or manufacturing of the device.Per the instructions for use, the recommended size delivery system for use with a 38 mm amplatzer septal occluder is a 12f.